Typed lambda calculus

In Jon Barwise & H. Jerome Keisler (eds.), Handbook of Mathematical Logic. North-Holland Pub. Co.. pp. 1091--1132 (1977)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,363

External links

  • This entry has no external links. Add one.
Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Lambda calculus with types.H. P. Barendregt - 2013 - New York: Cambridge University Press.
Ordinals and ordinal functions representable in the simply typed lambda calculus.N. Danner - 1999 - Annals of Pure and Applied Logic 97 (1-3):179-201.
Topological Representation of the Lambda-Calculus.Steve Awodey - 2000 - Mathematical Structures in Computer Science 10 (1):81-96.
Kripke-style models for typed lambda calculus.John C. Mitchell & Eugenio Moggi - 1991 - Annals of Pure and Applied Logic 51 (1-2):99-124.
$lambdamu$-Calculus and Bohm's Theorem.Rene David & Walter Py - 2001 - Journal of Symbolic Logic 66 (1):407-413.

Analytics

Added to PP
2014-01-27

Downloads
25 (#465,768)

6 months
1 (#451,398)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Numeration Models of λ-Calculus.Akira Kanda - 1985 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 31 (14-18):209-220.
Classes of Numeration Models of λ-Calculus.Akira Kanda - 1986 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 32 (19-24):315-322.
Numeration Models of λ‐Calculus.Akira Kanda - 1985 - Mathematical Logic Quarterly 31 (14‐18):209-220.
Classes of Numeration Models of λ‐Calculus.Akira Kanda - 1986 - Mathematical Logic Quarterly 32 (19‐24):315-322.

Add more citations

References found in this work

Natural Deduction: A Proof-Theoretical Study.Dag Prawitz - 1965 - Stockholm, Sweden: Dover Publications.
A formulation of the simple theory of types.Alonzo Church - 1940 - Journal of Symbolic Logic 5 (2):56-68.
An Unsolvable Problem of Elementary Number Theory.Alonzo Church - 1936 - Journal of Symbolic Logic 1 (2):73-74.
Combinatory Logic.Haskell B. Curry - 1958 - Amsterdam: North-Holland Pub. Co..

View all 29 references / Add more references